# SDR AWXA200600617

- Difficulty date: March 3, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758350
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CRACK, 0.30 INCHES AT BS 178 BL 5.7R VERTICAL BEAM ON AFT SIDE OF BULKHEAD AT WL 181.   CRACK IS AT LANDING GEAR PULLY CUT OUT LOWER FWD CORNER.  MAINTENANCE REPAIRED VERTICAL BEAM ON AFT SIDE OF BS 178 BULKHEAD AT BL 5.7R WL 187 IAW AWA ER 03-5313-06089-RC1.  REFERENCE PREVIOUSLY SUBMITTED AWAX200600614 SDR FOR ORIGINAL SUBMISSION OF EVENT AND RELATED DISCREPANCIES.
